Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 10, Part O (2015)

On Intuitionistic Fuzzy d-Quotient Mappings

Author(s)
H Jude Immaculate, I Arockiarani
Abstract
In this paper, we initiate the concept of IFd-quotient mapping and intuitionistic fuzzy strongly d-quotient mappings. The relation between the new mappings and intuitionistic fuzzy quotient mapping are investigated with counter examples.
Pages: 1015-1020  |  502 Views  8 Downloads
How to cite this article:
H Jude Immaculate, I Arockiarani. On Intuitionistic Fuzzy d-Quotient Mappings. International Journal of Applied Research. 2015; 1(10): 1015-1020.
Call for book chapter
International Journal of Applied Research